Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PN man can't jump
Oct 3, 2003

My PN has been under pretty good control for about four years with doragesic patches. But when I try to play volleyball or run my feet kill me. Any suggestions?

Response from Dr. Henry

If you are still on any HIV or other drugs which can aggravate peripheral neuropathy then consideration for switching off the possible offending med should be a high priority. Neurotin can be helpful for some patients. Evaluation be an interested neurologist and/or physical therapist often gives me some good ideas about what can be helpful in individual situations. KH



Previous
Hamstring soreness and tightness a side effect?
Next
Viread side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement